# SDR UIEA2014080700384

- Difficulty date: August 5, 2014
- Submitted: August 7, 2014
- Operation: Air carrier
- Aircraft: N780BA
- Make and model: Boeing 747409
- Aircraft serial: 24310
- Aircraft time: 73,578 hours, 14,401 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Part serial: 46531
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMER LIGHT BATTERY ASSEMBLY FUNCTION FAIL M7915 DRL 1 OVHD.  REPLACED EMER LIGHT POWER SUPPLY & CONDITON CHECKD NORMAL & PERFORMED POWER SUPPLY TEST & THE RESULTS WAS SATISFACTORY IAW AMM 33-51-04.
